Benicar anyone

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ameyers6
Regular Member


Date Joined Oct 2011
Total Posts : 354
   Posted 12/13/2011 11:43 AM (GMT -6)   
recently after taking benicar with atentnol i have been light headed and dizzy all the time
thought it was due to fluid in ears but ENT said i had no fluid..she thinks maybe its the benicar causing it
any advice

Dagger
Veteran Member


Date Joined Apr 2008
Total Posts : 1522
   Posted 12/14/2011 8:23 AM (GMT -6)   
Benicar lowered my blood pressure too much. It made me dizzy. When I would roll over in bed, I felt like I was going to keep rolling forever.

I also had a very unusual side effect. about 45 minutes after I took the Benicar, I would become terrified that someone was going to plunge a knife between my shoulder blades. Nothing hurt, it was just a feeling of paranoia. It made me paranoid for about an hour then I would be fine. Reducing the dosage didn't help. It only happened with Benicar. It was very weird.

ameyers6
Regular Member


Date Joined Oct 2011
Total Posts : 354
   Posted 12/14/2011 11:25 AM (GMT -6)   
the way i have been feeling is like dizzy and lightheaded kinda out of it
then feeling something bad was gonna happen to me if i went out
my dr took me off benicar and now just 2 atentnols a day
how long does it take for the benicar too leave system
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, April 25, 2018 1:49 PM (GMT -6)
There are a total of 2,955,578 posts in 324,228 threads.
View Active Threads


Who's Online
This forum has 162233 registered members. Please welcome our newest member, Miner76913.
392 Guest(s), 25 Registered Member(s) are currently online.  Details
mirowpl, Miner76913, logoslidat, Spring, island time, FreckledFace45, Flying Bookman, stinknuggets, gravitas7, peterusa, Aniki980, eeagle, WalkingbyFaith, Saipan Paradise, NKinney, gumby44, Tom1, Terry's Cellar, tomobrain, 4meows, RobLee, Rocky Mountain, Woodduck12, k07, Kalymika